Sh:740

Bib entry
@article{Sh:740,
 author = {G{\"o}bel, R{\"u}diger and Paras, Agnes T. and Shelah, Saharon},
 title = {{Groups isomorphic to all their non-trivial normal subgroups}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {129},
 year = {2002},
 pages = {21--27},
 issn = {0021-2172},
 doi = {10.1007/BF02773151},
 mrclass = {20E06 (03C50 03C98)},
 mrnumber = {1910930},
 mrreviewer = {Eric Jaligot},
 doi = {10.1007/BF02773151},
 note = {\href{https://arxiv.org/abs/math/0009088}{arXiv: math/0009088}},
 arxiv_number = {math/0009088},
 keyword = {$\kappa$--class, homogeneous and universal structure, HNN
extension, free product with amalgamation}
}